RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1999, Number 2, Pages 3–11 (Mi ivm556)  

This article is cited in 6 scientific papers (total in 6 papers)

On singular boundary value problems for a second-order linear functional-differential equation

N. V. Azbeleva, M. J. Alvesa, E. I. Bravyib

a Perm State University
b Perm State Technical University

Full text: PDF file (192 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1999, 43:2, 1–9

Bibliographic databases:

UDC: 517.929
Received: 03.03.1998

Citation: N. V. Azbelev, M. J. Alves, E. I. Bravyi, “On singular boundary value problems for a second-order linear functional-differential equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, no. 2, 3–11; Russian Math. (Iz. VUZ), 43:2 (1999), 1–9

Citation in format AMSBIB
\Bibitem{AzbAlvBra99}
\by N.~V.~Azbelev, M.~J.~Alves, E.~I.~Bravyi
\paper On singular boundary value problems for a second-order linear functional-differential equation
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1999
\issue 2
\pages 3--11
\mathnet{http://mi.mathnet.ru/ivm556}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1685754}
\zmath{https://zbmath.org/?q=an:1007.34061}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 1999
\vol 43
\issue 2
\pages 1--9


Linking options:
  • http://mi.mathnet.ru/eng/ivm556
  • http://mi.mathnet.ru/eng/ivm/y1999/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. J. Alves, “On the solvability of a two-point boundary value problem for a singular nonlinear functional-differential equation”, Russian Math. (Iz. VUZ), 43:2 (1999), 10–16  mathnet  mathscinet  zmath
    2. E. I. Bravyi, “On necessary conditions for the negativity of the Green function for a two-point problem”, Russian Math. (Iz. VUZ), 45:6 (2001), 10–20  mathnet  mathscinet  zmath  elib
    3. E. I. Bravyi, “On the solvability of a two-point boundary value problem for a linear singular functional differential equation”, Russian Math. (Iz. VUZ), 48:6 (2004), 12–18  mathnet  mathscinet  zmath
    4. I. M. Plaksina, “One class of singular linear functional differential equations”, Russian Math. (Iz. VUZ), 56:2 (2012), 80–83  mathnet  crossref  mathscinet
    5. I. M. Plaksina, “On positiveness of the Cauchy function of a singular linear functional differential equation”, Russian Math. (Iz. VUZ), 57:10 (2013), 13–18  mathnet  crossref
    6. A. R. Abdullaev, I. M. Plaksina, “An estimate of spectral radius of one singular integral operator”, Russian Math. (Iz. VUZ), 59:2 (2015), 1–6  mathnet  crossref
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:131
    Full text:65
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019